# SDR LR7A2021121303066

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Component: Outboard Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC2711, FOUND LH OUTBOARD FLAP UPPER SKIN CRACKED THOUGH RIVET HOLE AT OWFS153-157L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12. NR# 0843.  / PSE# 57-50-16, AD 2012-06-09
